Two-dimensional simulation of optical wave propagation through atmospheric turbulence
Document Type
Article
Publication Date
1-12-2015
Source Publication
Optics Letters (ISSN 0146-9592)
Recommended Citation
Milo W. Hyde, Santasri Basu, and Jason D. Schmidt, "Two-dimensional simulation of optical wave propagation through atmospheric turbulence," Opt. Lett. 40, 233-236 (2015)
COinS
Comments
© 2015 Optical Society of America
The full article is accessible via subscription or purchase, using the DOI link below.